# SDR SIMA20170307002

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 31,097 hours, 26,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19319
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SERVCIE DOOR, SEAT 3B, EXIT SIGN, AND FLOOR ROW 3 TO 7 INOPERATIVE.  R & R THE NR 2 EMERGENCY LIGHT BATTERY AND CHARGER IAW W/C 33-700-19, OPS CHECKED GOOD.
